Seasonal variation in nutrient limitation of microbial biofilms colonizing organic and inorganic substrata in streams

TitleSeasonal variation in nutrient limitation of microbial biofilms colonizing organic and inorganic substrata in streams
Publication TypeJournal Article
Year of Publication2010
AuthorsHoellein, TJ, Tank, JL, Kelly, JJ, Rosi-Marshall, EJ
JournalHydrobiologia
Volume649
Pagination331-345
Publication Languageeng

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2014